Endpoint L1 estimates for Hodge systems

Felipe Hernandez, Bogdan Raiță, Daniel Spector*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let d≥ 2. In this paper we give a simple proof of the endpoint Besov-Lorentz estimate ‖IαF‖B˙d/(d-α),10,1(Rd;Rk)≤C‖F‖L1(Rd;Rk)for all F∈ L1(Rd; Rk) which satisfy a first order cocancelling differential constraint, where α∈ (0 , d) and Iα is a Riesz potential. We show how this implies endpoint Besov–Lorentz estimates for Hodge systems with L1 data via fractional integration for exterior derivatives.

Original languageEnglish
Pages (from-to)1923-1946
Number of pages24
JournalMathematische Annalen
Issue number3-4
Publication statusPublished - 2023 Apr

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Endpoint L1 estimates for Hodge systems'. Together they form a unique fingerprint.

Cite this